Extensions of a theorem of Hardy
Acta Arithmetica, Tome 14 (1968) no. 2, pp. 203-207
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_14_2_203_207,
author = {B. Berlowitz},
title = {Extensions of a theorem of {Hardy}},
journal = {Acta Arithmetica},
pages = {203--207},
year = {1968},
volume = {14},
number = {2},
doi = {10.4064/aa-14-2-203-207},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-14-2-203-207/}
}
B. Berlowitz. Extensions of a theorem of Hardy. Acta Arithmetica, Tome 14 (1968) no. 2, pp. 203-207. doi: 10.4064/aa-14-2-203-207
Cité par Sources :